The symmetrized polydisc cannot be exhausted by domains biholomorphic to convex domains

Volume 88 / 2006

Nikolai Nikolov Annales Polonici Mathematici 88 (2006), 279-283 MSC: Primary 32H35. DOI: 10.4064/ap88-3-7

Abstract

We prove that the symmetrized polydisc cannot be exhausted by domains biholomorphic to convex domains.

Authors

  • Nikolai NikolovInstitute of Mathematics and Informatics
    Bulgarian Academy of Sciences
    1113 Sofia, Bulgaria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image